# SDR MASA200602645

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 21,518 hours, 16,996 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7257 IAD.  ABORTED TAKEOFF DUE TO A CONFIG RUDDER MESSAGE.  THE CAPTAIN`S RUDDER TRIM WAS NOT CENTERED.  CENTERED THE TRIM AND THE A/C CONTINUED WITHOUT INCIDENT.
